| Model Number |
50-330-06-09 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported that the plate bent due to patient reaction after the anesthesia wore off.Plate was removed.
Additional Manufacturer Narrative
Added codes.